# SDR DALA14012079202

- Difficulty date: February 19, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 51,384 hours, 27,409 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1531
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN CRACKED AT CANTED FRAME, BS 1531 LT SIDE.  REPAIRED IAW SRM 53-00-01, FIG 6.
